MathSciNet Relay Station
MathSciNet bibliographic data
MR1473117 (98i:13010) 13B05
Ferrero, Miguel; Paques, Antonio Galois theory of commutative rings revisited. Beiträge Algebra Geom. 38 (1997), no. 2, 399–410.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement